# SDR B202002F00004

- Difficulty date: August 30, 2001
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R2000*
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Bushing
- Condition: Worn
- Location: Cowl Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE COWL FLAP BUSHING WORN, REPACED WITH NEW.  .
